-
Previous Article
Steady flows of an Oldroyd fluid with threshold slip
- CPAA Home
- This Issue
-
Next Article
On blow-up solutions to the focusing mass-critical nonlinear fractional Schrödinger equation
Weak solutions to stationary equations of heat transfer in a magnetic fluid
1. | Laboratoire de Mathématiques Blaise Pascal, Université Clermont Auvergne, CNRS UMR 6620, Campus universitaire des Cézeaux, 3, place Vasarely, 63178, Aubière, France |
2. | Pôle universitaire Léonard de Vinci. DVRC. 92916 Paris la Défense Cedex |
We consider the differential system describing the stationary heat transfer in a magnetic fluid in the presence of a heat source and an external magnetic field. The system consists of the stationary incompressible Navier-Stokes equations, the magnetostatic equations and the stationary heat equation. We prove, for the differential system posed in a bounded domain of $\mathbb{R}^3$ and equipped with Fourier boundary conditions, the existence of weak solutions by using a regularization of the Kelvin force and the thermal power.
References:
[1] |
R. Alexandre and C. Villani,
On the Boltzmann equation for long-range interactions, Comm. Pure Appl. Math., 55 (2002), 30-70.
doi: 10.1002/cpa.10012. |
[2] |
Y. Amirat and K. Hamdache,
Heat transfer in incompressible magnetic fluid, J. Math. Fluid Mech., 14 (2012), 217-247.
doi: 10.1007/s00021-011-0050-5. |
[3] |
Y. Amirat and K. Hamdache,
Global weak solutions to the equations of thermal convection in micropolar fluids subjected to Hall current, Nonlinear Analysis, Series A: Theory, Methods & Applications, 102 (2014), 186-207.
doi: 10.1016/j.na.2014.02.001. |
[4] |
H. I. Andersson and O. A. Valnes,
Flow of a heated ferrofluid over a stretching sheet in the presence of a magnetic dipole, Acta Mech., 128 (1998), 39-47.
|
[5] |
B. Ducomet and E. Feireisl,
On the dynamics of gaseous stars, Arch. Rational Mech. Anal., 174 (2004), 221-266.
doi: 10.1007/s00205-004-0326-5. |
[6] |
E. Feireisl, Dynamics of Viscous Compressible Fluids, Oxford University Press, 2004. |
[7] |
E. Feireisl and D. Prazak, Asymptotic Behavior of Dynamical Systems in Fluid Mechanics, AIMS Series on Applied Mathematics, 4, Springfield, MO, 2010. |
[8] |
E. Feireisl and J. Málek,
On the Navier-Stokes equations with temperature-dependent transport coefficients, Differential Equations and Nonlinear Mechanics, (2006), 1-14.
|
[9] |
G. P. Galdi, An Introduction to The Mathematical Theory of The Navier-Stokes Equations. I. Linearized Steady Problems, Springer tracts in Natural Philosophy, 38, Springer Verlag, New-York, 1994.
doi: 10.1007/978-1-4612-5364-8. |
[10] |
G. P. Galdi, An Introduction to The Mathematical Theory of the Navier-Stokes Equations. II. Nonlinear Steady Problems, Springer tracts in Natural Philosophy, 39, Springer Verlag, 1994.
doi: 10.1007/978-1-4612-5364-8. |
[11] |
P. Grisvard, Elliptic Problems in Non Smooth Domains, Pitman, 1985. |
[12] |
D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, Academic Press, New York, 1980. |
[13] |
J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod-Gauthier-Villars, 1969. |
[14] |
P. B. Mucha and M. Pokorny,
Weak solutions to equations of steady compressible heat conducting fluids, Mathematical Models and Methods in Applied Sciences, 20 (2010), 785-813.
doi: 10.1142/S0218202510004441. |
[15] |
P. B. Mucha and M. Pokorny,
On the steady compressible Navier-Stokes-Fourier system, Commun. Math. Phys, 288 (2009), 349-377.
doi: 10.1007/s00220-009-0772-x. |
[16] |
A. Novotný and I. Straškraba, Introduction to the Mathematical Theory of Compressible Flow, Oxford University Press, 2004. |
[17] |
Q. Q. A. Pankhurst, J. Connolly, S. K. Jones and J. Dobson,
Applications of magnetic nonoparticles in biomedicine, J. Phys. D: Appl. Phys., 36 (2003), 167-181.
|
[18] |
A. Prignet,
Conditions aux limites non homogènes pour des problènmes elliptiques avec second membre mesure, Ann. Fac. Sciences Toulouse, 6 (1997), 297-318.
|
[19] |
R. E. Rosensweig, Ferrohydrodynamics, Dover Publications, Inc. 1997. |
[20] |
R. E. Rosensweig, Basic equations for magnetic fluids with internal rotations, in Ferrofluids: Magnetically Controllable Fluids and Their Applications, Lecture Notes in Physics (SpringerVerlag, Heidelberg), 594, S. Odenbache Ed., (2002), 61-84. |
[21] |
M. I. Shliomis, in Ferrofluids: Magnetically controllable fluids and their applications, Lecture Notes in Physics (Springer-Verlag, Heidelberg), S. Odenbach Ed., 594 (2002), 85-111. |
[22] |
R. Temam, Navier-Stokes Equations, 3rd (revised) edition, Elsevier Science Publishers B.V., Amsterdam, 1984. |
[23] |
E. E. Tzirtzilakis and N. G. Kafoussias,
Biomagnetic fluid flow over a stretching sheet with nonlinear temperature dependent magnetization, Z. Angew. Math. Phys., 54 (2003), 551-565.
doi: 10.1007/s00033-003-1100-5. |
show all references
References:
[1] |
R. Alexandre and C. Villani,
On the Boltzmann equation for long-range interactions, Comm. Pure Appl. Math., 55 (2002), 30-70.
doi: 10.1002/cpa.10012. |
[2] |
Y. Amirat and K. Hamdache,
Heat transfer in incompressible magnetic fluid, J. Math. Fluid Mech., 14 (2012), 217-247.
doi: 10.1007/s00021-011-0050-5. |
[3] |
Y. Amirat and K. Hamdache,
Global weak solutions to the equations of thermal convection in micropolar fluids subjected to Hall current, Nonlinear Analysis, Series A: Theory, Methods & Applications, 102 (2014), 186-207.
doi: 10.1016/j.na.2014.02.001. |
[4] |
H. I. Andersson and O. A. Valnes,
Flow of a heated ferrofluid over a stretching sheet in the presence of a magnetic dipole, Acta Mech., 128 (1998), 39-47.
|
[5] |
B. Ducomet and E. Feireisl,
On the dynamics of gaseous stars, Arch. Rational Mech. Anal., 174 (2004), 221-266.
doi: 10.1007/s00205-004-0326-5. |
[6] |
E. Feireisl, Dynamics of Viscous Compressible Fluids, Oxford University Press, 2004. |
[7] |
E. Feireisl and D. Prazak, Asymptotic Behavior of Dynamical Systems in Fluid Mechanics, AIMS Series on Applied Mathematics, 4, Springfield, MO, 2010. |
[8] |
E. Feireisl and J. Málek,
On the Navier-Stokes equations with temperature-dependent transport coefficients, Differential Equations and Nonlinear Mechanics, (2006), 1-14.
|
[9] |
G. P. Galdi, An Introduction to The Mathematical Theory of The Navier-Stokes Equations. I. Linearized Steady Problems, Springer tracts in Natural Philosophy, 38, Springer Verlag, New-York, 1994.
doi: 10.1007/978-1-4612-5364-8. |
[10] |
G. P. Galdi, An Introduction to The Mathematical Theory of the Navier-Stokes Equations. II. Nonlinear Steady Problems, Springer tracts in Natural Philosophy, 39, Springer Verlag, 1994.
doi: 10.1007/978-1-4612-5364-8. |
[11] |
P. Grisvard, Elliptic Problems in Non Smooth Domains, Pitman, 1985. |
[12] |
D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, Academic Press, New York, 1980. |
[13] |
J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod-Gauthier-Villars, 1969. |
[14] |
P. B. Mucha and M. Pokorny,
Weak solutions to equations of steady compressible heat conducting fluids, Mathematical Models and Methods in Applied Sciences, 20 (2010), 785-813.
doi: 10.1142/S0218202510004441. |
[15] |
P. B. Mucha and M. Pokorny,
On the steady compressible Navier-Stokes-Fourier system, Commun. Math. Phys, 288 (2009), 349-377.
doi: 10.1007/s00220-009-0772-x. |
[16] |
A. Novotný and I. Straškraba, Introduction to the Mathematical Theory of Compressible Flow, Oxford University Press, 2004. |
[17] |
Q. Q. A. Pankhurst, J. Connolly, S. K. Jones and J. Dobson,
Applications of magnetic nonoparticles in biomedicine, J. Phys. D: Appl. Phys., 36 (2003), 167-181.
|
[18] |
A. Prignet,
Conditions aux limites non homogènes pour des problènmes elliptiques avec second membre mesure, Ann. Fac. Sciences Toulouse, 6 (1997), 297-318.
|
[19] |
R. E. Rosensweig, Ferrohydrodynamics, Dover Publications, Inc. 1997. |
[20] |
R. E. Rosensweig, Basic equations for magnetic fluids with internal rotations, in Ferrofluids: Magnetically Controllable Fluids and Their Applications, Lecture Notes in Physics (SpringerVerlag, Heidelberg), 594, S. Odenbache Ed., (2002), 61-84. |
[21] |
M. I. Shliomis, in Ferrofluids: Magnetically controllable fluids and their applications, Lecture Notes in Physics (Springer-Verlag, Heidelberg), S. Odenbach Ed., 594 (2002), 85-111. |
[22] |
R. Temam, Navier-Stokes Equations, 3rd (revised) edition, Elsevier Science Publishers B.V., Amsterdam, 1984. |
[23] |
E. E. Tzirtzilakis and N. G. Kafoussias,
Biomagnetic fluid flow over a stretching sheet with nonlinear temperature dependent magnetization, Z. Angew. Math. Phys., 54 (2003), 551-565.
doi: 10.1007/s00033-003-1100-5. |
[1] |
Fei Jiang, Song Jiang, Junpin Yin. Global weak solutions to the two-dimensional Navier-Stokes equations of compressible heat-conducting flows with symmetric data and forces. Discrete and Continuous Dynamical Systems, 2014, 34 (2) : 567-587. doi: 10.3934/dcds.2014.34.567 |
[2] |
Peter E. Kloeden, José Valero. The Kneser property of the weak solutions of the three dimensional Navier-Stokes equations. Discrete and Continuous Dynamical Systems, 2010, 28 (1) : 161-179. doi: 10.3934/dcds.2010.28.161 |
[3] |
Jingrui Wang, Keyan Wang. Almost sure existence of global weak solutions to the 3D incompressible Navier-Stokes equation. Discrete and Continuous Dynamical Systems, 2017, 37 (9) : 5003-5019. doi: 10.3934/dcds.2017215 |
[4] |
Daniel Coutand, J. Peirce, Steve Shkoller. Global well-posedness of weak solutions for the Lagrangian averaged Navier-Stokes equations on bounded domains. Communications on Pure and Applied Analysis, 2002, 1 (1) : 35-50. doi: 10.3934/cpaa.2002.1.35 |
[5] |
Daniel Pardo, José Valero, Ángel Giménez. Global attractors for weak solutions of the three-dimensional Navier-Stokes equations with damping. Discrete and Continuous Dynamical Systems - B, 2019, 24 (8) : 3569-3590. doi: 10.3934/dcdsb.2018279 |
[6] |
Fang Li, Bo You, Yao Xu. Dynamics of weak solutions for the three dimensional Navier-Stokes equations with nonlinear damping. Discrete and Continuous Dynamical Systems - B, 2018, 23 (10) : 4267-4284. doi: 10.3934/dcdsb.2018137 |
[7] |
Jian-Guo Liu, Zhaoyun Zhang. Existence of global weak solutions of $ p $-Navier-Stokes equations. Discrete and Continuous Dynamical Systems - B, 2022, 27 (1) : 469-486. doi: 10.3934/dcdsb.2021051 |
[8] |
Kuijie Li, Tohru Ozawa, Baoxiang Wang. Dynamical behavior for the solutions of the Navier-Stokes equation. Communications on Pure and Applied Analysis, 2018, 17 (4) : 1511-1560. doi: 10.3934/cpaa.2018073 |
[9] |
C. Foias, M. S Jolly, I. Kukavica, E. S. Titi. The Lorenz equation as a metaphor for the Navier-Stokes equations. Discrete and Continuous Dynamical Systems, 2001, 7 (2) : 403-429. doi: 10.3934/dcds.2001.7.403 |
[10] |
Vittorino Pata. On the regularity of solutions to the Navier-Stokes equations. Communications on Pure and Applied Analysis, 2012, 11 (2) : 747-761. doi: 10.3934/cpaa.2012.11.747 |
[11] |
Chérif Amrouche, María Ángeles Rodríguez-Bellido. On the very weak solution for the Oseen and Navier-Stokes equations. Discrete and Continuous Dynamical Systems - S, 2010, 3 (2) : 159-183. doi: 10.3934/dcdss.2010.3.159 |
[12] |
Dongho Chae, Shangkun Weng. Liouville type theorems for the steady axially symmetric Navier-Stokes and magnetohydrodynamic equations. Discrete and Continuous Dynamical Systems, 2016, 36 (10) : 5267-5285. doi: 10.3934/dcds.2016031 |
[13] |
Pavel I. Plotnikov, Jan Sokolowski. Compressible Navier-Stokes equations. Conference Publications, 2009, 2009 (Special) : 602-611. doi: 10.3934/proc.2009.2009.602 |
[14] |
Jan W. Cholewa, Tomasz Dlotko. Fractional Navier-Stokes equations. Discrete and Continuous Dynamical Systems - B, 2018, 23 (8) : 2967-2988. doi: 10.3934/dcdsb.2017149 |
[15] |
Oleg Imanuvilov. On the asymptotic properties for stationary solutions to the Navier-Stokes equations. Discrete and Continuous Dynamical Systems, 2021, 41 (5) : 2301-2340. doi: 10.3934/dcds.2020366 |
[16] |
Joanna Rencławowicz, Wojciech M. Zajączkowski. Global regular solutions to the Navier-Stokes equations with large flux. Conference Publications, 2011, 2011 (Special) : 1234-1243. doi: 10.3934/proc.2011.2011.1234 |
[17] |
Peter Anthony, Sergey Zelik. Infinite-energy solutions for the Navier-Stokes equations in a strip revisited. Communications on Pure and Applied Analysis, 2014, 13 (4) : 1361-1393. doi: 10.3934/cpaa.2014.13.1361 |
[18] |
Tomás Caraballo, Peter E. Kloeden, José Real. Invariant measures and Statistical solutions of the globally modified Navier-Stokes equations. Discrete and Continuous Dynamical Systems - B, 2008, 10 (4) : 761-781. doi: 10.3934/dcdsb.2008.10.761 |
[19] |
Peixin Zhang, Jianwen Zhang, Junning Zhao. On the global existence of classical solutions for compressible Navier-Stokes equations with vacuum. Discrete and Continuous Dynamical Systems, 2016, 36 (2) : 1085-1103. doi: 10.3934/dcds.2016.36.1085 |
[20] |
Jochen Merker. Strong solutions of doubly nonlinear Navier-Stokes equations. Conference Publications, 2011, 2011 (Special) : 1052-1060. doi: 10.3934/proc.2011.2011.1052 |
2020 Impact Factor: 1.916
Tools
Metrics
Other articles
by authors
[Back to Top]